MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN; INTERVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN; INTERVASCULAR CATHETER
Catalog Number 383322
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd saf-t-intima¿ safety system with removable prn foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter, translated from chinese to english: 1.Specific operation and usage: when the nurse in the thyroid and breast surgery ward placed an intravenous indwelling needle on the patient, he found suspicious floc on the tip of the indwelling needle.2.Adverse events: there is foreign matter in the needle of the indwelling needle and cannot be used.3.Impact on victims: it has not been used on patients and has no impact.4.Treatment measures taken and results: immediately replace the indwelling needle and carefully check whether the indwelling needle is intact before each operation to avoid harm to the patient.
 
Additional Manufacturer Narrative
H6: investigation summary: a device history record review was completed by our quality engineer team for provided material number: 383322 and lot number: 2067695.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
 
Event or Problem Description

Brand Name
BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17872893
Report Number9610847-2023-00275
Device Sequence Number5761562
Product Code FOZ
UDI-Device Identifier30382903833222
UDI-Public(01)30382903833222
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Catalogue Number383322
Device Lot Number2067695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown